MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 10° CROSSFIRE INSERT 28 MM ID; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 10° CROSSFIRE INSERT 28 MM ID; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 621-10-28D
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Injury (2348); Joint Dislocation (2374)
Date of Event 08/31/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An event regarding dislocation requiring closed reduction involving an trident liner was reported.The event was not confirmed method & results: product evaluation and results: not performed as no product was returned for evaluation.Clinician review: no medical records were received for review with a clinical consultant.Product history review: indicated all devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been two other similar events for the lot referenced; both of the other events relate to dislocation for the same device/patient, therefore no further trending is required for this commonality.Conclusion: the exact cause of the event could not be determined because insufficient information was provided.Additional information including operative reports, progress notes, x-rays and evaluation of the device are needed to fully investigate the event.If further information becomes available or the product is returned, this investigation will be re-opened.Not available.
 
Event or Problem Description
This pi is for dislocation and closed reduction on (b)(6) 2016.It was reported through the filing of a lawsuit that allegedly on (b)(6) 2016 and again on (b)(6) 2016 the patient was admitted for dislocations and underwent closed reductions of the hip.It is further alleged on (b)(6) 2017 less than two months after the last closed reduction she was back in the hospital because of a dislocation and pain.The cup and liner were removed and replaced.

Brand Name
TRIDENT 10° CROSSFIRE INSERT 28 MM ID
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8375142
Report Number0002249697-2019-01212
Device Sequence Number11095860
Product Code LPH
UDI-Device Identifier07613327037746
UDI-Public07613327037746
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K983502
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2013
Device Catalogue Number621-10-28D
Device Lot Number27310301
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2019
Initial Report FDA Received Date02/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;